3 down, 97 more to go . . .

Many thanks to Lindy and her DH for doing the math: 100 Injections!

Holy Crap! This is why they say ignorance is bliss. 100 injections is of course assuming a successful cycle which at this point I’d prefer to assume. (Not that this assumption should be mistaken for optimism.) I am still only cautiously optimistic and even that is a stretch. Though I have started to worry about very odd things like what will we do if we have b/g twins. We only have a three bedroom house, including master so that leaves two potential kid rooms. Of these, one is huge and one is tiny. So, how to be fair about who should get which room? I also recently read a blog (sorry my memory is bust re: who) about registering for baby gifts and how this couple was struggling with all the details and choices. All at once it hit me . . . that I too had no idea what makes a bouncy seat good or bad, or how many onsies a newborn really needs, or which stinky diaper containment gadget is the most effective, etc!

But back to reality here . . . I am still taking BCP . . . two more days worth to be exact. I think I will feel more like someone who is trying to get pregnant once I am no longer taking Birth Contol Pills!

I have a killer headache today. Is this a Lupron side effect or is this just caused by trying to decide which of my not yet conceived children should get the bigger bedroom?

T.G.I.F. (Albeit Friday the 13th!)

In four weeks (give or take) this will all be over . . . for better or for worse. I hope it is for the better. And then I really, really, really hope it stays for the better!

Advertisements

3 Responses to “3 down, 97 more to go . . .”

  1. Lindy Says:

    Isn’t it crazy how we can manage to worry about so many things simultaneously. The most optimistic I got while cycling was to begin to worry about things that I would only need to deal with if all went well. So it sounds like you’re doing well!

  2. PortLairge Says:

    Hi Beagle
    I’m sure your headache is from the lupron. It is a very common side effect. It usually goes away when you start stims and they reduce the lupron dose. Best of luck with your cycle.

  3. thalia Says:

    Beagle the secret for me was drinking lots of water. I only had a ‘lupron headache’ on one day where I had not drunk enough the day before. Worth upping your intake?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: